# SDR 95ZZZX3447

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Weight Panel
- Part number: 3704995
- Condition: Corroded
- Location: Fs 517/Fs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CHINE PLATE CORRODED.  REPLACED CHINE PLATE.
